| Model Number |
72404250 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient had the inflatable penile prosthesis removed as it stopped working due to a leak.The pump was empty upon removal.A new inflatable penile prosthesis was implanted.No patient complications were reported.